| Model Number |
6248V-130 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the delivery catheter, the luer hub detached, broke off the catheter while starting the slitting process.No action was taken.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter shaft was separated from the hub.The mech anical operation of the catheter shaft was kinked/buckled.The catheter shaft was torn.The shaft of the delivery catheter was spiral slit.There was an issue with the hub of the catheter.The analyst noted the delivery catheter was returned in two pieces with the dilator not being returned.Slitting started and continued on the centerline of the hub of the delivery catheter.The hub of the delivery catheter separated from the shaft of the delivery catheter.The shaft of the delivery catheter was kinked at 29 cm and 35 cm with the shaft being torn at 29 cm and 35 cm.Spiral slitting started at 35 cm and continued to the distal end of the delivery catheter shaft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.